| Model Number |
B2070-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Date of event- estimated date.
Event or Problem Description
It was reported that the 7.0x40mm armada 35 balloon ruptured.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
Additional information was provided which reported that the balloon ruptured at 8 atmospheres.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.B3 - date was updated from (b)(6)2022 to(b)(6)2022.